# SDR DXTA2023072491450

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N582QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0138
- Aircraft time: 5,123 hours, 3,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: RIGHT HAND MAIN DOOR FLOOR EXIT LIGHT INOP. //SIGNOFF// RECONNECTED LOOSE WIRE OF RH MAIN DOOR EXIT EMERG LIGHT. WORK IN REF TO CE680A AMM 33-50-00. OPS CHECK GOOD.
